×

zbMATH — the first resource for mathematics

Curvature in Hermitian metric. (English) Zbl 0035.10403

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Bergman, Über die Kernfunktion eines Bereiches und ihr Verhalten am Rande. I, J. Reine Angew. Math. vol. 169 (1933) pp. 1-42.
[2] S. Bochner, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. 52 (1946), 776 – 797. · Zbl 0060.38301
[3] L. P. Eisenhart, Riemannian geometry, p. 132. · Zbl 0041.29403
[4] G. Fubini, Teoria dei gruppi discontinui, 1908. · JFM 39.0499.02
[5] L. K. Hua, On the theory of automorphic functions of a matrix variable, Amer. J. Math. vol. 66 (1944) pp. 470-488 and 531-563. · Zbl 0063.02919
[6] Loo-keng Hua, On the theory of Fuchsian functions of several variables, Ann. of Math. (2) 47 (1946), 167 – 191. · Zbl 0063.02928 · doi:10.2307/1969241 · doi.org
[7] Carl Ludwig Siegel, Symplectic geometry, Amer. J. Math. 65 (1943), 1 – 86. · Zbl 0063.07003 · doi:10.2307/2371774 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.